Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Zur Theorie der vollständig reduciblen Gruppen, die zu einer Gruppe linearer homogener Substitutionen gehören. (Aus einem Briefe an Herrn Alfred Loewy)


Author: Ludwig Stickelberger
Journal: Trans. Amer. Math. Soc. 7 (1906), 509-513
MSC: Primary 20G05; Secondary 20C15
MathSciNet review: 1500763
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20G05, 20C15

Retrieve articles in all journals with MSC: 20G05, 20C15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1906-1500763-4
Article copyright: © Copyright 1906 American Mathematical Society